# SDR UPS01834614

- Difficulty date: December 26, 2000
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 73,303 hours, 24,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, T-FITTING BENEATH KEEL BEAM IN LT WHEEL WELL IS CRACKED FS 920.  LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-1-24, INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, INSTALLED CENTER SKIN IAW DC8 SRM 51-3-0.
